Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

p8428wsp

Member
  • Total Reviews

    0
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

0 Neutral

About p8428wsp

  • Rank
    New Member
  • Birthday 06/04/1979

Recent Profile Visitors

913 profile views
  1. I've seen posts on here that mention "chelated" zinc but I can't figure out what that is. Could someone please explain it to me?
  2. I have been on Zinc gluconate for 2 weeks now, and the only thing I've noticed is that my skin has gotten more dry than it usually is. Has this happened to anyone else?
  3. Do iron supplements cause breakouts? I found a really good multivitamin that I want to try. It has the right amount of everything I need, but it has 18mg of iron. For some reason I'm scared to take the vitamin because I don't know if iron can cause acne.
  4. I did some research about Zinc supplements and I decided to give them a try. I could not find any information about initial breakouts after starting Zinc. Has anyone had any experience with this? Does anyone know if Zinc causes an initial breakout before it starts to clear acne?
  5. sorry it took me so long to reply! yes, if i was in your position i would definitely prefer the doctor. an RN does the treatment at the doctor's office that i go to. please let us know how your treatment goes!
  6. On their website (isolaz.com) they have a list of places that offer the treatment. My dermatologist's office offers the treatment -- that's actually how I found out about it. The price probably varies depending on where you go. A treatment for the whole face cost $350. Sometimes if I'm having bad breakouts and I need "spot treatments" in between the whole face treatments, the price is less. My chin had some really deep acne, so that area required more treatments to clear it up. I've gone in for
  7. She told me that follow up treatments ARE needed to continue seeing results. For more severe acne, it's recommended to have follow up treatments every 2-3 months, for mild acne it would be every 6 months or so. She also told me that if I could feel a breakout beginning, to call and schedule an appointment as soon as possible to help decrease the severity of it and to make it go away faster.
  8. It's never a good idea to stop taking any type of prescription medication without talking to your doctor first. My advice would be to just keep calling the office. If it's super important, maybe you could even drive over there.
  9. I believe light therapy is only violet and red lights, and the UV rays are blocked so it doesn't damage your skin.
  10. In the past 5 months I have had a series of Isolaz treatments and I thought I would post a review about it for those of you who are interested. I've been dealing with moderate nodular acne since I was 13 (I am 19 now). After about 2 years of using unsuccessful OTC products, I saw a dermatologist who put me on Tazorac cream. It worked relatively well up until 7-8 months ago. So I went back to my dermatologist and was given prescriptions for doxycycline and clindamycin phosphate lotion. Neither o
  11. I've been reading about the initial breakouts that can happen with retinoid medications. I was using Tazorac cream .1% for years, but now I am starting Differin .3 and Finacea 15%. Am I still likely to have an initial breakout even if I am only switching meds? Or is it usually for those who are brand new to using a retinoid treatment?
  12. That's great! I just started Differin .3 last night. I hope I have good results as well!
×